# SDR SWAA2022030701344

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 50,200 hours, 29,406 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T/E SHELF PANEL JUST AFT OF ENGINE PYLON FWD SIDE OF SEAL RETAINER; ANGLE CRACKED. (MARKED) / REPLACED ANGLE IAW SRM 51-40-02
